# SDR U0GA116272

- Difficulty date: July 10, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N147BH
- Make and model: Aerosp AS355*
- Aircraft serial: 1273
- Engine: Tmeca ARRIEL1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Condition: Sheared
- Location: Main Rotor
- Part time: 482 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARFLEX BLUE ARM SHEARED AT APPROXIMATELY 14 MM FROM OB END.  AIRCRAFT WAS AT 100 NR FLAT PITCH WHEN THIS OCCURRED.  STARFLEX WAS REMOVED FOR FURTHER INSPECTION.
